# SDR MEX2002047

- Difficulty date: February 22, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Slat Position
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

FLT 411 - MIA-CUN - AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE OF LIGHT DISAGREE SLAT TURNED ON.  ON REVISION IT WAS FOUND STALL FAILURE LIGHT, TURN ON TOO.  PERFORMED BITE TO BOTH COMPUTERS, FAIL ON VANE NR 1, CONNECTOR WAS CLEANED, AND A BITE TO PROXIMITY SWITCH WAS PERFORMED.  DURING TRANSIT CHECK IN CUN THERE WAS TROUBLES WITH WING/TAIL ANTI-ICE RUPTOR.  THERE WAS A SHORT-CIRCUIT IN THE WIRE BUNDLE NEAR THE VENTRAL STAIR.  AGAIN AIRCRAFT RETURNED BY LIGHT DISAGREE SLAT TURNED ON.  IT WAS REPLACED SWITCH SLAT POSITION S1-467 IAW MM 27-80-07.  (M)
